# SDR GTIA2018111542963

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 48,825 hours, 22,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT ON APPROACH AT APPROXI METELY 4000.-PERFORMED OPS CHECK OF PACK 1&2 W/ APU BLEEDAIR & OPS CHECK PACK 1&2 W/ ENG 1 & 2 W/ CREW ASSISTANCE IAW TSM 05-50-00-810-831-A NO ODOR PRESENT AT THIS TIME A/C OK FOR SVC
